Corrigendum to "A remark on ergodicity of quantum Markovian semigroups" [Commun. Korean Math. Soc. 24 (1) (2009) 99-109]

Research output: Contribution to journalComment/debate

Original languageEnglish
Number of pages1
JournalCommunications of the Korean Mathematical Society
Volume24
Issue number3
DOIs
Publication statusPublished - 2009 Dec 1

Fingerprint

Ergodicity
Semigroup

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{92012f76d786415694f6c1ec2d571db2,
title = "Corrigendum to {"}A remark on ergodicity of quantum Markovian semigroups{"} [Commun. Korean Math. Soc. 24 (1) (2009) 99-109]",
author = "Ko, {Chul Ki}",
year = "2009",
month = "12",
day = "1",
doi = "10.4134/CKMS.2009.24.3.395",
language = "English",
volume = "24",
journal = "Communications of the Korean Mathematical Society",
issn = "1225-1763",
publisher = "Korean Mathematical Society",
number = "3",

}

TY - JOUR

T1 - Corrigendum to "A remark on ergodicity of quantum Markovian semigroups" [Commun. Korean Math. Soc. 24 (1) (2009) 99-109]

AU - Ko, Chul Ki

PY - 2009/12/1

Y1 - 2009/12/1

UR - http://www.scopus.com/inward/record.url?scp=77749308451&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77749308451&partnerID=8YFLogxK

U2 - 10.4134/CKMS.2009.24.3.395

DO - 10.4134/CKMS.2009.24.3.395

M3 - Comment/debate

VL - 24

JO - Communications of the Korean Mathematical Society

JF - Communications of the Korean Mathematical Society

SN - 1225-1763

IS - 3

ER -